Semiclassical quantization for the spherically symmetric systems under an Aharonov-Bohm magnetic flux

W. F. Kao*, P. G. Luan, D. H. Lin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The semiclassical quantization rule is derived for a system with a spherically symmetric potential [Formula Presented] and an Aharonov-Bohm magnetic flux. Numerical results are presented and compared with known results for models with [Formula Presented] It is shown that the results provided by our method are in good agreement with previous results. One expects that the semiclassical quantization rule shown in this paper will provide a good approximation for all principle quantum numbers, including the large principle quantum number [Formula Presented] The rule is even derived in the large principal quantum number limit [Formula Presented] We also discuss the power parameter [Formula Presented] dependence of the energy spectra pattern in this paper.

Original languageEnglish
Article number052108
Pages (from-to)1-10
Number of pages10
JournalPhysical Review A - Atomic, Molecular, and Optical Physics
Volume65
Issue number5
DOIs
StatePublished - 1 May 2002

Fingerprint Dive into the research topics of 'Semiclassical quantization for the spherically symmetric systems under an Aharonov-Bohm magnetic flux'. Together they form a unique fingerprint.

Cite this